University of Surrey

Test tubes in the lab Research in the ATI Dance Research

First and higher order uniform dual ergodic theorems for dynamical systems with infinite measure

Melbourne, I and Terhesiu, D (2013) First and higher order uniform dual ergodic theorems for dynamical systems with infinite measure ISRAEL JOURNAL OF MATHEMATICS, 194 (2). pp. 793-830.

Full text not available from this repository.
Item Type: Article
Authors :
NameEmailORCID
Melbourne, IUNSPECIFIEDUNSPECIFIED
Terhesiu, Dd.terhesiu@surrey.ac.ukUNSPECIFIED
Date : 1 March 2013
Identification Number : https://doi.org/10.1007/s11856-012-0154-5
Uncontrolled Keywords : Science & Technology, Physical Sciences, Mathematics, MATHEMATICS, INDIFFERENT FIXED-POINTS, LIMIT-THEOREM, RENEWAL THEORY, INTERVAL MAPS, TRANSFORMATIONS, DECAY, PRINCIPLE, OPERATOR, LAPLACE, SUMS
Related URLs :
Depositing User : Symplectic Elements
Date Deposited : 17 May 2017 12:03
Last Modified : 17 May 2017 12:03
URI: http://epubs.surrey.ac.uk/id/eprint/833829

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800